EconPapers    
Economics at your fingertips  
 

Positive Solutions for Second-Order Singular Semipositone Differential Equations Involving Stieltjes Integral Conditions

Jiqiang Jiang, Lishan Liu and Yonghong Wu

Abstract and Applied Analysis, 2012, vol. 2012, 1-21

Abstract:

By means of the fixed point theory in cones, we investigate the existence of positive solutions for the following second-order singular differential equations with a negatively perturbed term: , , , where is a parameter; is continuous; may be singular at , and , and the perturbed term is Lebesgue integrable and may have finitely many singularities in , which implies that the nonlinear term may change sign.

Date: 2012
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/696283.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/696283.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:696283

DOI: 10.1155/2012/696283

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:696283